Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i2.50
pages 36-53

Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

RÉSUMÉ

The problems of robust discrete-time control for two classes of nonlinear uncertain objects in the presence of arbitrary unmeasurable bounded disturbances with possibly unknown bounds and linear feedback are stated and solved. Namely, the problem of designing a linear nonadaptive robust controller for controlling a class of nonlinear multivariable static objects and the problem of designing a linear adaptive robust controller for controlling a class of nonlinear one-dimensional dynamic objects are considered. Sufficient conditions guaranteeing the robust stability of the control systems and also some asymptotic properties of designed control algorithms are established.


Articles with similar content:

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
Robust Stabilization and Evaluation of the Weighted Suppression of Disturbances in Control Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Sergey N. Kusii , Alexey G. Mazko
Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg G. Kovrizhkin, Alexander A. Litvin
Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk